# SDR CALA2019021800274

- Difficulty date: February 18, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 66,636 hours, 23,503 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BLEED PRESS MAY BE 20 PSI MIN. R&R OF NR 2 PCCV KISS SEAL.
